# SDR IPXA2015052489384

- Difficulty date: May 15, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 65,041 hours, 11,763 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING L/E INNER BEADED DOUBLER CRACKED XOS 640.  REPAIRED LT WING BEADED DOUBLER XOS636-643 IAW SRM 57-40-02, REPAIR 15, FIG 206.
